# SDR CA090421007

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 10,294 hours
- Engine: Cont O200A
- Propeller: Snsnch 69CK
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Fire
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE EXPERIENCED BEFORE FIRE WHICH MELTED INDUCTION FILTER. FIRE EXTINGUISHING PROCEDURE UTILIZED CONTAMINATED INDUCTION SYS, INDUCTION SYS PULLED, CLEANED AND INSPECTED CORRECT. CARBURETOR REPLACED WITH SERVICEABLE UNIT AS A PRECAUTIONARY. ALL REASSEMBLED AND ENGINE GROUND RUN CORRECT. NO PRIME WAS REQUIRED ON START TO GET ENGINE GOING. ENGINE WAS PRIMED PRIOR TO ATTEMPTED START PRIOR TO THE FIRE, SUSPECT OVER PRIMING.
